About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 780619, 11 pages
http://dx.doi.org/10.1155/2012/780619
Research Article

Fractional Order Difference Equations

Fluid Dynamics Division, School of Advanced Sciences, VIT University, Tamil Nadu, Vellore 632014, India

Received 11 May 2012; Accepted 17 October 2012

Academic Editor: Shaher Momani

Copyright © 2012 J. Jagan Mohan and G. V. S. R. Deekshitulu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Jagan Mohan and G. V. S. R. Deekshitulu, “Fractional Order Difference Equations,” International Journal of Differential Equations, vol. 2012, Article ID 780619, 11 pages, 2012. doi:10.1155/2012/780619